Alert archive / Florida / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Jacksonville, FL

May 19, 20167 counties in Florida

NWS Jacksonville, FL issued this areal flood advisory at May 19, 2016, 8:15 PM EDT for 7 counties in Florida. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 19, 2016, 8:15 PM EDT (00:15 UTC)
Expired
May 19, 2016, 10:15 PM EDT
In force
2 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Flagler County, FL, Putnam County, FL, Saint Johns County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood advisory went out at May 19, 3:43 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 19, 3:43 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
343 PM EDT THU MAY 19 2016

.SHORT TERM /THROUGH SUNDAY/...

Numerous storms are moving through southeast Georgia this
afternoon along a broad surface trough that is in the process of
slipping south towards the FL/GA border. Scattered storms across
northeast Florida have been drifting east out ahead of the
predominant Gulf Coast seabreeze towards the Atlantic Coast. LAPS
CAPE analysis currently shows over 3000 J/KG in the area from
Gainesville to Jacksonville. All of this activity is converging
towards the Jacksonville area and will likely culminate there as
the outflow boundaries merge with the two seabreezes in the next
hour or two with storms becoming numerous to widespread down the
I-95 corridor. All storms will be capable of locally heavy
downpours, frequent lightning and gusty winds. A few of the
strongest storms will be capable of damaging wind gusts, small
hail and excessive lightning.

Another round of thunderstorms is expected to move into our
northwest zones through late this afternoon as the surface
boundary continues to drift south across a very moist and
unstable atmosphere. This area of thunderstorms will drift south
towards northern Florida this evening and may hold together long
enough to produce a second round of storms across northern Florida
as well. All of this activity is being enhanced by upper level
energy associated with a series of shortwave troughs.

Some leftover activity may linger past midnight tonight but the
bulk of the action will be either over or winding down completely
with only an isolated storm or two possible near the Atlantic
coast after midnight. Some fog or low stratus may develop again
late tonight into early tomorrow morning similar to this morning.
This will likely slow the onset of heating tomorrow morning which
will delay the Atlantic seabreeze again, resulting in another
active convective afternoon similar to today with numerous to
widespread storms developing within a very moist and unstable
environment. An upper trough will begin to dig into southeast
Georgia by tomorrow evening and this will enhance thunderstorm
activity, keeping it going at least through the evening hours and
likely past midnight as well. Strong to severe storms will be
possible tomorrow afternoon and evening with heavy downpours,
large hail, and damaging wind gusts all possible.

Fri night...
Scattered to numerous showers and storms will likely be ongoing
as shortwave trough pushes across the SE states in combination
with frontal boundary and weak low pres over AL-GA-SC.
Plenty of moisture to work with to keep some threat of showers
and possibly few storms into the overnight hours as well as they
push w to e around 25 kt in mean 500-1000 mb flow. Highest
chances look to be in SE GA where stronger shortwave energy and
moisture will reside. With area firmly in the warm sector...humid
conditions expected with lows around 70 deg.

Saturday through Sunday...expectation is that a couple of sfc lows
will be across the Carolinas with a trailing cold front SW into
the Nrn Gulf Coast. The front is expected to move ese with possible
enhanced low level forcing over extreme nrn FL and far SE GA as well
as near the e coast sea breeze. We expect showers/storms Saturday
ahead of the front but with drier air beginning to filter in aloft
would expect coverage to be more in the scattered range. A few storms
could be strong given MLCAPE of about 1500-2000 J/kg and effective
shear in the 20-30 kt range. Highs should push into the mid to
possibly upper 80s with wsw flow at 10-15 kt and gusty with humid
conditions with dewpoints near upper 60s/near 70. By Saturday night
and Sunday...sfc low pres will lifts newd off the e coast while frontal
boundary continues to sag swd. Lingering sct showers and storms
Saturday night will likely fade/diminish after midnight while the
less humid conditions filter in with lows in the mid 60s to around 70.
Front will push down the state Sunday with drier air-mass expected with
PWATs down to 1-1.25 inches. Sfc high pres will move in through
the TN and Ohio Valley areas allowing low level winds to turn
nw-nely. Certainly more comfortable temps from about lower to mid 80s
with dewpoints in the lower to mid 60s...especially in SE GA.
There is a low end chance of showers or a few storms over the ern
and most srn zones where low level moisture will pool in the
aftn.

&&

.Long Term (Monday-Thursday)...
Pattern shift continues to develop as the trough that was over
the srn and central CONUS moves off the E Coast of the U.S.,
providing for a drier and subsident regime as the mid and upper
level flow is nwly in between the departing western ATLC trough
and a building ridge upstream from the Great Lakes extending
southward over the GOMEX. High pressure builds into the region and
settles over SE GA and NE FL mid week. Winds shift to easterly on
Tuesday and then east-southeast on Wednesday with precipitable
water values slowly recovering from near 1 inch on Monday to
1.2-1.3 inches by Wednesday/Thursday as SFC High moves from over
the region Monday to further offshore over the adjacent Atlantic
each day. Temperatures will be near normal.

&&

.AVIATION...

Storms will become numerous across the Jacksonville area around
20z and last for an hour or two through late this afternoon. This
has been accounted for in the TAFS and more specific details will
be added for each terminal as we go through the rest of the
afternoon. Strong gusty winds and IFR conditions in heavy
downpours will be possible with the strongest storms. We will get
a break through the early evening hours before potentially another
round of storms approach from the northwest late this evening. We
have used PROB30 groups for now to show this potential. Patchy fog
and low clouds may produce MVFR to possibly IFR conditions late
tonight into tomorrow morning. Another active day of storms is
expected again tomorrow afternoon.

&&

.MARINE...

A frontal boundary will remain stalled over the waters the next
couple of days. A cold front will approach the waters Saturday
and cross the waters Saturday night. These boundaries coupled with
a very moist and unstable atmosphere will bring increased shower
and thunderstorm activity through Saturday. Prevailing onshore
winds generally less than 15 knots will veer to the southwest
Friday night and Saturday ahead of the cold front and then become
Northwest Sunday morning behind the front. The threat of storms
will end on Sunday with no storms expected through early next
week. Northeasterly winds will develop Sunday afternoon and
continue through early next week but no headlines are anticipated.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  84  69  85 /  60  80  70  40
SSI  71  82  71  84 /  60  60  60  50
JAX  70  87  70  87 /  60  70  50  50
SGJ  72  85  71  85 /  40  60  40  50
GNV  70  88  70  87 /  30  60  50  50
OCF  70  89  70  87 /  30  60  40  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/
Hazardous weather outlook, May 19, 3:53 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
353 PM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST
GEORGIA AND ALONG THE I-95 CORRIDOR OF NORTHEAST FLORIDA THROUGH
THIS EVENING. A FEW SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND
GUSTS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY
DOWNPOURS MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 6:34 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 PM EDT THU MAY 19 2016

GAZ162-163-192315-
CLINCH GA-ECHOLS GA-
634 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECHOLS AND WEST CENTRAL
CLINCH COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYDAY...OR NEAR STATENVILLE...MOVING EAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
STATENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3069 8303 3081 8303 3092 8277 3068 8263
TIME...MOT...LOC 2234Z 249DEG 17KT 3077 8296

NELSON
Special weather statement, May 19, 7:00 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT THU MAY 19 2016

FLZ024-025-124-125-192345-
COASTAL NASSAU FL-INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-
700 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU AND NORTH CENTRAL
DUVAL COUNTIES UNTIL 745 PM EDT...

AT 659 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HILLIARD...MOVING SOUTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...HILLIARD...CALLAHAN...JACKSONVILLE
INTERNATIONAL ARPT...YULEE...OCEANWAY...KINGS FERRY AND NASSAU
VILLAGE-RATLIFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3043 8160 3057 8199 3080 8187 3078 8179
      3076 8178 3077 8177 3077 8174 3074 8172
      3074 8168 3075 8168 3074 8167 3075 8167
      3074 8165 3073 8165 3073 8162 3072 8161
      3072 8159 3069 8146
TIME...MOT...LOC 2259Z 299DEG 24KT 3068 8184

NELSON
Special weather statement, May 19, 7:03 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT THU MAY 19 2016

FLZ037-192345-
PUTNAM FL-
703 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM COUNTY UNTIL
745 PM EDT...

AT 703 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSTWICK...OR 11 MILES SOUTH OF GREEN COVE SPRINGS...MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
EAST PALATKA...FEDERAL POINT...BOSTWICK AND ORANGE MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2962 8154 2977 8181 2984 8178 2984 8158
      2980 8157 2976 8153 2967 8152
TIME...MOT...LOC 2303Z 295DEG 16KT 2982 8171

HESS
Special weather statement, May 19, 7:28 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT THU MAY 19 2016

FLZ037-038-200015-
FLAGLER FL-PUTNAM FL-
728 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND FLAGLER
COUNTIES UNTIL 815 PM EDT...

AT 728 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HASTINGS...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...CRESCENT CITY...POMONA PARK...
ANDALUSIA...MARINELAND...SAN MATEO...BEVERLY BEACH...LAKE COMO AND
ESPANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2946 8110 2946 8112 2944 8111 2943 8112
      2932 8142 2940 8142 2938 8145 2934 8160
      2962 8165 2964 8152 2962 8152 2963 8132
      2965 8132 2964 8131 2967 8122 2968 8122
      2969 8118 2967 8115 2952 8110
TIME...MOT...LOC 2328Z 319DEG 22KT 2970 8152

HESS
Special weather statement, May 19, 7:31 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT THU MAY 19 2016

FLZ023-030-031-200015-
BAKER FL-BRADFORD FL-UNION FL-
731 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...BRADFORD AND
SOUTHWESTERN BAKER COUNTIES UNTIL 815 PM EDT...

AT 731 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLUSTEE...OR 10 MILES NORTH OF LAKE BUTLER...MOVING SOUTHEAST AT 25
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...RAIFORD...NEW RIVER...SAMPSON...OLUSTEE...BEASLEY...
LAWTEY...HAMPTON...JOHNSTOWN AND ELLERBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3019 8246 3028 8234 3013 8205 2998 8205
      2984 8216 2984 8218 2985 8220 2984 8223
      2985 8224 2985 8225 3011 8246
TIME...MOT...LOC 2331Z 319DEG 22KT 3017 8237

HESS
Special weather statement, May 19, 7:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT THU MAY 19 2016

FLZ124-125-200015-
COASTAL NASSAU FL-COASTAL DUVAL FL-
750 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 815 PM EDT...

AT 750 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FERNANDINA BEACH...MOVING SOUTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FERNANDINA BEACH...YULEE AND LITTLE TALBOT ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3051 8162 3068 8150 3066 8140 3043 8137
      3041 8137
TIME...MOT...LOC 2350Z 294DEG 23KT 3057 8149

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:09 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Union2 hr
May 19, 8:39 PM EDTSpecial Weather StatementJAXSuwannee51 min
May 19, 8:42 PM EDTSpecial Marine WarningJAX93 min
May 19, 9:29 PM EDTSpecial Weather StatementJAXColumbia31 min
May 20, 10:15 AM EDTSpecial Weather StatementJAXGilchrist, Suwannee45 min
May 20, 10:50 AM EDTSpecial Weather StatementJAXColumbia, Suwannee, Union40 min
May 20, 10:53 AM EDTSpecial Weather StatementJAXAlachua52 min
May 20, 11:21 AM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union39 min
May 20, 11:34 AM EDTSpecial Weather StatementJAXAlachua, Bradford41 min
May 20, 11:44 AM EDTSpecial Weather StatementJAXMarion46 min
May 20, 11:58 AM EDTSevere Thunderstorm WarningJAXMarion, Putnam47 min
May 20, 12:01 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Columbia, Duval, Union44 min
May 20, 12:09 PM EDTSpecial Weather StatementJAXClay, Putnam51 min
May 20, 12:22 PM EDTSpecial Weather StatementJAXNassau38 min
May 20, 12:41 PM EDTSevere Thunderstorm WarningJAXBaker, Nassau30 min
May 20, 12:46 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Putnam, Saint Johns44 min
May 20, 12:57 PM EDTSpecial Weather StatementJAXFlagler48 min
May 20, 1:08 PM EDTSpecial Marine WarningJAX2 hr
May 20, 1:28 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns29 min
May 20, 2:09 PM EDTSpecial Marine WarningJAX96 min

Nearby

Areal Flood Advisories in Florida, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.